MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA CRVD GVF INS 2.5 8MM; KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA CRVD GVF INS 2.5 8MM; KNEE TIBIAL INSERT
Catalog Number 158112008
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Fibrosis (3167)
Date of Event 08/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical der states that an ae received for adhesions - arthrofibrosis.Initial treatment includes closed reduction and manipulation.Revision of depuy insert occurred due to pain and stiffness.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
SIGMA CRVD GVF INS 2.5 8MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7053850
Report Number1818910-2017-50161
Device Sequence Number16471578
Product Code JWH
UDI-Device Identifier10603295063209
UDI-Public10603295063209
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2018
Device Catalogue Number158112008
Device Lot NumberD15110418
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/26/2017
Supplement Date Received by Manufacturer10/26/2017
08/16/2018
Initial Report FDA Received Date11/22/2017
Supplement Report FDA Received Date08/23/2018
08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight68